| Model Number |
N/A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
05/10/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Exemption number e2016018 b.Braun medical, inc.(importer) is submitting this report on behalf of b.Braun melsungen ag (manufacturer).This report has been identified as b.Braun melsungen ag internal report # (b)(4).No sample has been returned for investigation.Without the actual sample (or device), a thorough investigation could not be performed and no specific conclusion can be drawn as to the cause of the reported event.A review of the batch and manufacturing records revealed no abnormalities or nonconformities.H3 other text : device not returned to manufacturer.
Event or Problem Description
As reported by the user facility (translation of user facility information by bbm sales organization in brazil ): broken/catheter.
Additional Manufacturer Narrative
Exemption number e2016018.(b)(4).We received one used capillary housing with capillary of an introcan safety pur 14g, 2.2x50mm-sa in open packaging.The introcan needle was not handed by the customer.The received sample was taken to a visual inspection.At the returned sample the capillary is detached from the capillary housing.Investigation revealed the defect was most likely due to the capillary with metal bush being pulled out of the catheter hub at the manufacturing station.Changes have already been made to the affected station in april 2015.No subsequent complaints of this type of defect have been received for this machine.